# SDR AU980063

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN AND STRINGER 31R LOCATED AT STN 485 DAMAGED BY FORK LIFT DURING LOADING OF FORWARD CARGO HOLD.
